Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ways to reduce triglycerides level in the blood - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help youy'
User :   i just checked my cholesterol yeatedday
Doctor :   Ok
User :   my triglyceride reading is 301
User :   how can i reduce it
Doctor :   Ok there are ways to reduce it
User :   pls advice me
Doctor :   but I would liek to ask few question
Doctor :   before I can
User :   ok
Doctor :   guide you
User :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   28-male-it--unmarried-168 cm-72kg
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no..
User :   i take beer sometimes
User :   3-4 beer in a month
Doctor :   Please mention about the Sleep, Stools and Appetite also if you have problems with them.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor